A new algebraization of the Lame equation



Downloads per month over past year

Finkel Morgenstern, Federico and González López, Artemio and Rodríguez González, Miguel Ángel (2000) A new algebraization of the Lame equation. Journal of physics A: Mathematical and general, 33 (8). pp. 1519-1542. ISSN 0305-4470

[thumbnail of Finkel30preprint.pdf]

Official URL: http://dx.doi.org/10.1088/0305-4470/33/8/303


We develop a new way of writing the Lame Hamiltonian in Lie-algebraic form. This yields, in a natural way, an explicit formula for both the Lame polynomials and the classical non-meromorphic Lame functions in terms of Chebyshev polynomials and of a certain family of weakly orthogonal polynomials.

Item Type:Article
Additional Information:

© 2000 IOP Publishing Ltd.
Supported in part by DGES Grant PB98-0821.

Subjects:Sciences > Physics > Physics-Mathematical models
Sciences > Physics > Mathematical physics
ID Code:32750
Deposited On:25 Aug 2015 07:43
Last Modified:10 Dec 2018 15:10

Origin of downloads

Repository Staff Only: item control page